skin-hair-icon
Skin pigmentation on knees and elbows.
I have dark knees and elbows since I can remember and is causing problem in wearing dresses, skirts and sleeveless dresses or tops. Is there any treatment to get rid of these ashy knees and elbows?
1345 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Combination of various treatments like chemical peels,microdermabrasion and laser for pigmentation can be used to get rid of pigmentation. You will need to maintain it with few creams as this type of pigmentation has the tendency to recur.
Next Steps
Visit a qualified dermatologist for proper treatment plan and avoid self treatment
Health Tips
Avoid rubbing that area as it can aggravate the pigmentation
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Increase intake of water & citrus fruits . Sun protection is important . Photostable Gel SPF40 / BIODERMA Photoderm AKN Mat SPF30 / La Roche Posay Anthelios XL SPF 50 Dry Touch as sunscreen to be applied half an hour before sun exposure. Apply Biluma Cream/ Melaglow Rich cream for application once at night for 2 months.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Pimples on knees and elbows Peeling skin on hands and elbows Itchy rash on elbows and knees
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.